You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1966/18/3
On a differential inequality with a lagging argument
Download
PDF
- On a differential inequality with a lagging argument
Article
Original scientific text
Title
On a differential inequality with a lagging argument
Authors
K. Zima
1
Affiliations
Katowice
Annales Polonici Mathematici
1966/18/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
227-233
Main language of publication
English
Published
1966
Exact and natural sciences
mathematics